MathSciNet Relay Station
MathSciNet bibliographic data
MR1187029 (94g:58166) 58F15 (54F15 54F50 54H20 58F20)
Kennedy, Judy A.; Yorke, James A. Pseudocircles in dynamical systems. Trans. Amer. Math. Soc. 343 (1994), no. 1, 349–366.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement